# SDR DL767030249

- Difficulty date: March 17, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N108DL
- Make and model: Boeing 767232
- Aircraft serial: 22220
- Aircraft time: 63,693 hours, 30,922 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, STRONG ELECTRICAL SMELL IN COCKPIT AND FLT ATT REPORTED ELECTRICAL SMELL AND SMOKE IN CABIN.  INSPECTED RT PACK BAY, NORMAL RAN PACK USING APU AIR, TURBINE INLET TEMP ROSE HIGH.  NO OVENS IN USE DURING TAKEOFF.  RAN GASPER AND RECIRC FANS, OPS NORMAL.  FWD RT PACK TO MCO AND PLAC PER MEL 21-51-01A.
